# SDR DALA2022102106825

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Brace
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #13 SCRATCHES ON FITTING BTW 5 TO 7 O CLOCK POSITION, HOLE #14 GOUGE ON EDGE LOWER FITTING BTW 8 TO 10 O CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00352: OPEN HOLES #13 AND #14 AT LH ENG DRAG FTG CLAMP-UP AND DIAG BRACE WERE REPAIRED AND COMPLIANCE WITH SFAR88 /CDCCL REQUIREMENTS PER PRI 602433-14 REV 2 AND ER/A 602433-14AD REV ORIG. (2457685)
